Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Reduced sexual desire and lack of erection. Due to excessive masturbation? Hormonal reports normal

User rating for this question
Very Good
Answered by

Sexologist
Practicing since : 1999
Answered : 127 Questions
Question
I am 34 years old man, all the pathological reports are ok including hormonal reports. but due to over masturbation the libido and penile sensitivity has reduced very much. I got erection but without excitement and desire.
Posted Tue, 12 Jun 2012 in Sexual Problems
 
 
Answered by Dr. A. CHAKRAVARTHY 18 hours later
Hai there,

Thanks for the query in XXXXXXX

The quality of sexual response is proportional to the positive erotic thoughts and how excited he is.
Masturbation has no negative relation on libido or any other health problems.
The frequency of masturbation which is considered as a problem is when the urge and masturbation alters day to day activities of a person. The guilty feeling of past "bad habit" can also lead to decreased libido.

Since all the hormonal tests are within normal limits, we can exclude the cause due to hormonal imbalance.
Other physical causes of decreased libido are
1. Medicines - Medicines for Hypertension (Increase BP), Depression etc can decrease the libido
2. Other chronic medical conditions

Your problem is completely treatable with counselling with a competent expert in your area. We need to address the Psychological cause of decreased libido, which are:
a. Performance Anxiety,
b. Past unsatisfactory attempts due to erectile dysfunction / premature ejaculation
c. Guilty feeling of past "bad habit" or past sexual activity.

Hence the psychological cause can be cured by counseling which can be provided by good counsellor in person in your location.

Hope I gave you an insight of your problem

regards
Dr A XXXXXXX

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor